Abstract:
We describe the projective commutant and projective center of nonreduced groups and also of separable, vector, algebraically compact, and some other abelian groups.
Keywords:
normal endomorphism ring, commutator of endomorphisms, fully invariant submodule, projectively nongenerating element, projectively semiprime submodule.
\Bibitem{Che12}
\by A.~R.~Chekhlov
\paper On the projective commutant of abelian groups
\jour Sibirsk. Mat. Zh.
\yr 2012
\vol 53
\issue 2
\pages 451--464
\mathnet{http://mi.mathnet.ru/smj2318}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2975948}
\transl
\jour Siberian Math. J.
\yr 2012
\vol 53
\issue 2
\pages 361--370
\crossref{https://doi.org/10.1134/S0037446612020188}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000303357900018}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84860373958}
Linking options:
https://www.mathnet.ru/eng/smj2318
https://www.mathnet.ru/eng/smj/v53/i2/p451
This publication is cited in the following 10 articles:
A. R. Chekhlov, “On projectively fully transitive Abelian groups”, J. Math. Sci., 259:4 (2021), 506–514
A. R. Chekhlov, “Vpolne inertnye podgruppy vpolne razlozhimykh grupp konechnogo ranga i ikh soizmerimost”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2016, no. 3(41), 42–50
Chekhlov A.R. Danchev P.V., “on Commutator Fully Transitive Abelian Groups”, J. Group Theory, 18:4 (2015), 623–647
A. R. Chekhlov, “On Abelian groups with commutative commutators of endomorphisms”, J. Math. Sci., 230:3 (2018), 502–506
A. R. Chekhlov, “Torsion-Free Weakly Transitive E-Engel Abelian Groups”, Math. Notes, 94:4 (2013), 583–589
A. R. Chekhlov, “O pryamykh summakh tsiklicheskikh grupp s invariantnymi monomorfizmami”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2013, no. 3(23), 60–65
A. R. Chekhlov, Ml. V. Agafontseva, “Ob abelevykh gruppakh s tsentralnymi kvadratami kommutatorov endomorfizmov”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2013, no. 4(24), 54–59
A. R. Chekhlov, “On abelian groups with commuting monomorphisms”, Siberian Math. J., 54:5 (2013), 946–950
A. R. Chekhlov, “Abelian groups with nilpotent commutators of endomorphisms”, Russian Math. (Iz. VUZ), 56:10 (2012), 50–61
A. R. Chekhlov, “On projectively soluble abelian groups”, Siberian Math. J., 53:5 (2012), 927–933